# SDR ASAA2021021734119

- Difficulty date: February 17, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,034 hours, 8,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Open
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, FOUND OPEN C/B ON PANEL P6-11 "CABIN EMER LIGHTS".  GROUNDED - YES.  VERIFIED FAULT, OPENED P6-11 ACCOMP GVI OF C/B NO DEFECTS NOTED CLOSED P6-11 & C/B AT A9.  ACCOMP OPS TEST OF EMERGENCY LIGHTS TEST PASS REF B737-900 AMM 20-60-01-860-801, 33-51-00-710-801, 33-51-00-710-004 & B737-900 WDM 33-51-11.
